# SDR IPXA2022101187064

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 33,170 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP.REMOVED AND REPLACED BATTERY POWER SUPPLY. MM 33-51-07 AND BATTERY CHARGER. MM 33-51-07. OPS CHECKS GOOD. EFF SOURCE REF: IPC 33-51-11-01-021 CHARGER -33-51-11-01-045S BATTERY SUPPLY
